# SDR SWAA2022061403323

- Difficulty date: May 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222DF
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PASSENGER CABIN FLOOR ACCESS PANEL 222DF HAS BROKEN EDGE AT ONE INSERT HOLE LOCATION / [01] NEW REPLACEMENT PANEL 222DF FABRICATED BY OUTSIDE VENDOR AVENIR AVIATION LLC. AND WILL BE INSTALLED ON ROUTINE CARD # TTG8Q00BGQKB.;[02] VERIFIED AND INSPECTED.;[03] ADD TO STEP#2: CERTIFICATE OF CONFORMANCE.
